# SDR SWIA200412788

- Difficulty date: January 13, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 3,269 hours, 2,836 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Malfunctioned
- Location: Elevator Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: L, F
- Precautionary procedure: O

## Discrepancy

CAPT SIDE ELEVATOR TRIM DOES NOT WORK IN THE UP OR DOWN DIRECTION.  REMOVED CAPTAIN'S PITCH TRIM SWITCH AND INSTALLED NEW PITCH TRIM SWITCH IAW CRJ MM 27-41-05.  OPS CHECK GOOD.
